# SDR ASAA2016011314769

- Difficulty date: January 13, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 7,199 hours, 2,328 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O ND DOES NOT HAVE ANY ROUTE/NAV DATA.  THERE ARE NO FLAGS ON ANY DISPLAY.  ACFT GROUNDED.  RESYNCED RT FMS BY PLACING FMS TO BOTH ON LT.  RETURNED SWITCH TO NORMAL. F/O & CAPT ND'S NORMAL.
